Walmart+ is here to help make every day easier. Learn more.
Walmart+ is here to help make every day easier.
NEW
Advil

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 50 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Average Rating:out of 5 stars
Walmart # 4016699
$6.28$6.28
(12.6 ¢/ea)
FSA and HSA eligible
Free
NextDay delivery
.
Free
2-day delivery
on $35+ orders

Arrives by Fri, Sep 25

Free pickup today

In stock at San Leandro, 15555 Hesperian Blvd

Sold & shipped byWalmart
Shop Now
Whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis or aches and pains from the common cold, nothing's stronger on tough pain than Advil. The medicine in Advil is #1 doctor recommended for pain relief. The pain reliever in Advil Coated Tablets is Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. No other OTC pain reliever has been proven to work faster or stronger than Advil. For over 30 years, people have chosen Advil for safe and quick relief of their acute aches and pains. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions. Please refer to the label for complete warnings and important information.

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
Whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis or aches and pains from the common cold, nothing's stronger on tough pain than Advil. The medicine in Advil is #1 doctor recommended for pain relief. The pain reliever in Advil Coated Tablets is Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. No other OTC pain reliever has been proven to work faster or stronger than Advil. For over 30 years, people have chosen Advil for safe and quick relief of their acute aches and pains. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions. Please refer to the label for complete warnings and important information.
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don't stand a chance against Advil.
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • HSA and FSA eligible item

Indications:

Health Concern: Fever Headache

Ingredients:

Inactive Ingredients: Inactive IngredientsAcetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Providone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.

Ingredients: Active Ingredients: (In Each Tablet) Purpose Ibuprofen 200mg (NSAID)* Pain Reliever/Fever Reducer *Nonsteroidal Anti-Inflammatory Drug.; Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.

Active Ingredients: Ibuprofen 200mg

Active Ingredient Name: Ibuprofen

Directions:

Dosage: Directions. ? do not take more than directed. ? the smallest effective dose should be used. ? adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist. ? if pain or fever does not respond to 1 tablet, 2 tablets may be used. ? do not exceed 6 tablets in 24 hours, unless directed by a doctor. ? children under 12 years: ask doctor

Instructions: READ AND KEEP CARTON FOR COMPLETE WARNINGS AND INFORMATION. WARNINGS. ALLERGY ALERT: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:. hives. facial Swelling. asthma (wheezing). shock. skin Reddening. rash. blisters. If an allergic reaction occurs, stop use and seek medical help right away. STOMACH BLEEDING WARNING: This product contains an NSAID, which may cause severe stomach bleeding. . The chance is higher if you. are age 60 or older . have had stomach ulcers or bleeding problems. take a blood thinning (anticoagulant) or steroid drug . take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]. have 3 or more alcoholic drinks every day while using this product. take more or for a longer time than directed. DO NOT USE. if you have ever had an allergic reaction to any other pain reliever/fever reducer. right before or after heart surgery. ASK A DOCTOR BEFORE USE IF. stomach bleeding warning applies to you. you have problems or serious side effects from taking pain relievers or fever reducers. you have a history of stomach problems, such as heartburn. you have high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma . you are taking a diuretic. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE. under a doctor's care for any serious condition. taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin . taking any other drug. WHEN USING THIS PRODUCT. take with food or milk if stomach upset occurs. the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. It is especially important not to be use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. Read all warnings and directions before use. Do Not Use if seal under bottle cap imprinted with "SEALED for YOUR PROTECTION" is broken or missing.

Specifications

Brand
Advil
Assembled Product Weight
0.11 lbs
Assembled Product Dimensions (L x W x H)
1.72 x 0.11 x 2.93 Inches

Customer Comments

What others said when purchasing this item

Customer Reviews

Average Rating:(4.5)out of 5 stars
5 stars
141
4 stars
13
3 stars
7
2 stars
1
1 star
15
Most helpful positive review
10 customers found this helpful
Average Rating:(5.0)out of 5 stars
I love this
Help me achieve what i wanted to do , help me follow my passion,Help me free from cramps and pains
Most helpful negative review
Average Rating:(1.0)out of 5 stars
Artificial "Diet" Sweetners
I really dont like that the first inactive ingredient is a artificial sweetener. Why?
Most helpful positive review
10 customers found this helpful
Average Rating:(5.0)out of 5 stars
I love this
Help me achieve what i wanted to do , help me follow my passion,Help me free from cramps and pains
Most helpful negative review
Average Rating:(1.0)out of 5 stars
Artificial "Diet" Sweetners
I really dont like that the first inactive ingredient is a artificial sweetener. Why?
Help me achieve what i wanted to do , help me follow my passion,Help me free from cramps and pains
I really dont like that the first inactive ingredient is a artificial sweetener. Why?

Frequent mentions

1-5 of 177 reviews
Average Rating:(5.0)out of 5 stars

I love this

Help me achieve what i wanted to do , help me follow my passion,Help me free from cramps and pains

Helpful?
Average Rating:(5.0)out of 5 stars

Good product.

Verified purchase

I take Advil e sry time before playing tennis. I am 69. Works like a charm.

Helpful?
Average Rating:(5.0)out of 5 stars

Must have for the medicine cabinet

Verified purchase

Works excellent for menstrual cramps! Advil is a must in my arsenal of supplies.

Helpful?
Average Rating:(5.0)out of 5 stars
Verified purchase

They work but really....how much are you gonna raise the price!!!

Helpful?
Average Rating:(5.0)out of 5 stars

Chipped Tablets

Advil works well for me. However, the last bottle I purchased had chipped pills in it. Wondering if the product contained in this particular bottle is safe.

Helpful?

Customer Q&A

Get specific details about this product from customers who own it.

Ask a question

If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.

Policies & Plans

Pricing policy

About our prices
We're committed to providing low prices every day, on everything. So if you find a current lower price from an online retailer on an identical, in-stock product, tell us and we'll match it. See more details atOnline Price Match.

webapp branch
Electrode, Comp-4090b23a-b626-48c3-bd3b-4d2023380288, DC-scus-prod-a2, ENV-prod-a, PROF-PROD, VER-37.5.0, SHA-298925b42b0c0756ff9b90cfd124f64ff0c7b77f, CID-82d4f4a2-007-174bd374a43460, Generated: Wed, 23 Sep 2020 23:05:51 GMT